# SDR TSAA9832356

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Part number: SRDL7G
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SYSTEM 'B' HYDRAULIC BRAKE PRESSURE IS LOW AT 2300 PSI AFTER TAKEOFF.  HYDRAULIC SYSTEM PRESSURE IS NORMAL AND 'A' BRAKE PRESSURE NORMAL.  REPLACE INDICATOR AND TRANSMITTER.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
